# SDR CA020502016

- Difficulty date: April 8, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,713 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Failed
- Location: Lt Ailerons
- Component: Aileron Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON LOCKOUT MESSAGE ON EICAS. REPLACED LEFT OUTBOARD LOCKOUT ACTUATOR.
